# SDR UPS96220453

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION AROUND NUTPLATES ON BOTTOM SIDE OF SEAT TRACK STA 760 TO 848 RBL 65 WL 208.  REMOVED CORROSION OUT OF LIMITS, REMOVED SEAT TRACK, FABRICATED NEW AND INSTALLED IAW SRM 51-30-2, 53-10-2, 53-10-5.
